Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


why has viral load gone up?
Feb 12, 2014

hello, I have a problem, I take drugs from the beginning of infection (July 2012). at the beginning of viremia was 5900000, after 6 months of taking Prezista, Vireda, Epivir, Norvir dropped to 160, and was erected in place. now after I changed the drug Atripla, after five weeks, viral load dropped to to 130, after 3 months to 54, but after 5 months, viral load was 176 .. why grown, or should I change drugs? I'll add the CD4 also variously all the time now I have 1,066 CD4 I just want to add that the initial phase of viremia in the first weeks of infection was 5.9 million, cd4 326 cd4 the month amounted to 640, and 850 after three months and the whole time hesitates between 640 and 850. Thank you for the advice. best regards. Lukas

Response from Dr. Young

Hello and thanks for posting.

While your viral load has numerically increased, I don't share your concern- when you start with such high viral loads (nearly 6 million), it's not uncommon to see a low level persist for a while-- ie., it takes longer to see this residual VL disappear.

I would not change drugs at all.

Be well, BY



Previous
Complera and stroke post!!
Next
TB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement